# SDR SWAA2021100409455

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: 143A750180
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 TO BS420 LBL23 WL156. ; / CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL REMOVED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 400 TO BS 420 LBL 23 WL 156 PER SRM 51-40-02-0G-0 FABRICATED NEW FLOOR TO SIDEWALL SUPPORT BS 396 TO 500D L/H; AND SPLICE REPAIR BS 480 TO 500 L/H FROM EXTRUSION CLAD BAC1496-444#7075T62 LOT# 1466509-1 PER SRM 53-00-53-2R-5; SRM51-40-05-0G-0; AND DWG 143A7501LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR PER PER SRM 53-00-53-2R-5; SRM51-40-05-0G-0; AND DWG 143A7501] INSTALLED SPLICE REPAIR PER SRM 53-00-53--2R-5 AND DWG 143A7501] INSTALLED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BS 396 TO500D LBL 23 WL 156 PER SRM 51-40-02-0G-0; AND DWG 143A7500
